The Cause Of Right Abdominal Pain Translucent To The Lower Right Back?
Assalamualikum ….. my right abdomen often aches in pain. A lower and upper part is like pain, all then it penetrates to the lower right back. What are the symptoms ???? Please answer.a 🙏🏼🙏🏼🙏🏼
Hello Ayou Gilinda ...
Thank you for asking at HealthReplies.com, I try to help answer yes ..
The position of the perceived abdominal pain can determine the cause of the onset of symptoms, generally several causes of abdominal pain on the right are:
inflammation of the intestine: a condition that can occur due to a blockage in the appendix due to infection. This condition is usually characterized by lower right abdominal pain, there is nausea, vomiting, abdominal bloating, constipation, and fever.
Gallstones: this is caused by stones that block the bile ducts causing inflammation, this condition is sometimes not accompanied by complaints, but if there are complaints, complaints can be in the form of pain in the right upper abdomen that is felt spread to the back, accompanied by nausea and vomiting . Inflammation of the bile organs can also cause this complaint, but it is usually accompanied by jaundice
Hepatitis: this condition is usually caused by a virus, consuming a lot of alcohol, to fatty the liver. Complaints are usually upper right abdominal pain, nausea, vomiting, white stools, and turbid urine color.
Some conditions that can cause complaints of pain in the lower right abdomen are, ectopic pregnancy, injury, the presence of kidney stones. However, to make sure you should check your condition directly to the doctor, the doctor will examine your condition thoroughly, and if a supporting examination is needed, the doctor will take a sample of your blood or urine, and perform an abdominal ultrasound, or X-ray to look for the cause of your complaint.
Some things you can do at home are to start applying small portions of food, avoid fatty foods, and reduce spicy foods. Avoid consumption of alcohol and cigarettes. Do moderate exercise if you are overweight. Avoid using pain relievers freely. If your complaint does not improve, there is a high fever, pain is felt to interfere with activities. Immediately to the doctor.
Thus my answer, hopefully help ...